# SDR ABXA2024021900630

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148T2610111
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT CPZ, MAINTENANCE REPORTED UNDOCUMENTED REPAIR AT AFT PRESSURE BULKHEAD RS 19 BETWEEN TSS AND TS6. THE EXISTING REPAIR WAS CAREFULLY REMOVED AND REVEALED A 1.20-INCH BY 1.0-INCH TRIM CUTOUT. THE B767-200 SRM 53-80-08, REPAIR 2 IS NOT APPLICABLE ON THIS AREA DUE TO PROXIMITY TO RADIAL STIFFENER (RS). NO REPAIR RECORD WAS FOUND. ACCOMPLISHED DOUBLER REPAIR PER HAECO REO-G24815 REV IR AND ABX-REA-5380-65278-00.
